# SDR USAA040271

- Difficulty date: June 2, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TRACK CORRODED .85 INCH BY .75 INCH BY .36 INCH DEEP, MAIN DECK FLOOR SUPPORT, FRAME 16, Y 1292.  REMOVED AND REPLACED TRACKS PER SRM 53-11-14.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
